Vol. 46, No. 2, 1973

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Integrability theorems for power series expansions of two variables

Yoshimitsu Hasegawa

Vol. 46 (1973), No. 2, 419–428
Abstract

Let f(x,y) = Σm,n=0am,nxmyn in the triangle x + y 1, x,y 0, or in the quarter-disk x2 + y2 < 1,x,y 0. This paper show some relations between L-integrability of f(x,y), with certain multipliers, and the coefficients am,n.

Mathematical Subject Classification 2000
Primary: 26A54
Secondary: 30A10, 31A05
Milestones
Received: 12 January 1972
Revised: 24 July 1972
Published: 1 June 1973
Authors
Yoshimitsu Hasegawa